A 64-year-old female asked:
Can on going use of difluprednate oph be dangerous and can it cause blood vessels to burst in the eye?
1 doctor answer • 2 doctors weighed in
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
No, steroid eye drop does not cause that complication.
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed Nov 23, 2022
Last updated Nov 23, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.